# SDR 2010FA0000341

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: General aviation
- Aircraft: N3370
- Make and model: Airtrc AT301
- Aircraft serial: 3010580
- Engine: Pwa R1340*
- Engine time: 2,070 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 22378
- Condition: Split
- Location: Engine Mount
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE ISOLATOR MOUNTS PN 22387 WERE REPLACED WHEN ACFT RESTORED. FIRST ANNUAL AFTER INSTALLATION WITH APPROX 60 HRS TIS MOUNTS SHOWED EXCESSIVE CRACKING AND DETERIORATION REQUIRING REPLACEMENT. LOWER MOUNTS SHOWED THE MOST AMOUNT OF WEAR WITH THE AREA AROUND THE METAL ENGINE MOUNT CRACKED 2/3 THE WAY AROUND, AND PIECES MISSING.  WAS TOLD BY ACFT OWNER, HE HAD HEARD THE MOUNT COMPOSITION HAD RECENTLY BEEN CHANGED.   NO RECOMMENDATIONS AT THIS TIME OTHER THAN TO CLOSELY MONITOR.
